# SDR FDEA200906142079

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818057
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEELBEAM HAS CORROSION FROM STA 1100 TO STA 1120, LBL 8. KEELBEAMHAS NINE CORRODED NUT PLATES.  EVALUATE AND RECTIFY. CORRODED LT KEELBEAM AT STA 1100 TO STA 1120, LBL 8 FOUND EXCEEDED.  ALLOWABLE DAMAGE LIMITS. KEEL BEAM CHORD REMOVED AND REPLACED IAW DWG 144N8180 AND SRM 51-40-02 REV. 96.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
